# SDR USAA2010091091974

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 2,869 hours, 1,121 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR2054
- Condition: Low Pressure
- Location: R3 Door
- Part time: 2,869 hours, 1,121 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 937-CLT - EES - DOOR 3R ON CIDS PANEL LOW BOTTLE PRESSURE MESSAGE.  MAINTENANCE SERVICED 3R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
